DOI QR코드

DOI QR Code

Dynamics of Recursive Sequence of Order Two

Elsayed, Elsayed Mohammed

  • Received : 2010.04.04
  • Accepted : 2010.12.08
  • Published : 2010.12.31

Abstract

In this paper we study some qualitative behavior of the solutions of the difference equation $x_{n+1}=ax_n=\frac{bx_n}{cx_n-dx_{n-1}}$, n=0,1,$\ldots$, where the initial conditions x-1, x0 are arbitrary real numbers and a, b, c, d are positive constants with $cx_0-dx_{-1}\neq0$.

Keywords

difference equations;stability;periodicity;solution of the difference equation

References

  1. I. Yalcinkaya, On the global asymptotic stability of a second-order system of difference equations, Discrete Dynamics in Nature and Society, Vol. 2008, Article ID 860152, 12 pages, doi: 10.1155/2008/860152. https://doi.org/10.1155/2008/860152
  2. I. Yalcinkaya, C. Cinar and M. Atalay, On the solutions of systems of difference equations, Advances in Difference Equations, Vol. 2008, Article ID 143943, 9 pages, doi: 10.1155/2008/143943. https://doi.org/10.1155/2008/143943
  3. I. Yalcinkaya, On the global asymptotic stability of a second-order system of difference equations, Discrete Dynamics in Nature and Society, Vol. 2008, Article ID 860152, 12 pages, doi: 10.1155/2008/860152. https://doi.org/10.1155/2008/860152
  4. I. Yalcinkaya, On the difference equation $x_{n+1}=\alpha+\frac{x_{n-m}}{x^k_n}$, Discrete Dynamics in Nature and Society, Vol. 2008, Article ID 805460, 8 pages, doi: 10.1155/2008/805460. https://doi.org/10.1155/2008/805460
  5. E. M. E. Zayed and M. A. El-Moneam, On the rational recursive sequence $x_{n+1}=\frac{\alpha+{\beta}x_n+{\gamma}x_{n-1}}{A+Bx_n+Cx_{n-1}}$, Communications on Applied Nonlinear Analysis, 12(4)(2005), 15-28.
  6. E. M. E. Zayed and M. A. El-Moneam, On the rational recursive sequence $x_{n+1}=\frac{{\alpha}x_n+{\beta}x_{n-1}+{\gamma}x_{n-2}+{\delta}x_{n-3}}{Ax_n+Bx_{n-1}+Cx_{n-2}+Dx_{n-3}}$, Comm. Appl. Nonlinear Analysis, 12(2005), 15-28.
  7. M. Aloqeili, Dynamics of a rational difference equation, Appl. Math. Comp., 176(2)(2006), 768-774. https://doi.org/10.1016/j.amc.2005.10.024
  8. C. Cinar, On the positive solutions of the difference equation $x_{n+1}=\frac{x_{n-1}}{1+x_{n}x_{n-1}}$, Applied Mathematics and Computation, 150(2004), 21-24. https://doi.org/10.1016/S0096-3003(03)00194-2
  9. C. Cinar, On the positive solutions of the difference equation $x_{n+1}=\frac{ax_{n-1}}{1+bx_{n}x_{n-1}}$, Applied Mathematics and Computation, 156(2004), 587-590. https://doi.org/10.1016/j.amc.2003.08.010
  10. C. Cinar, On the difference equation $x_{n+1}=\frac{x_{n-1}}{-1+x_{n}x_{n-1}}$, Applied Mathematics and Computation, 158(2004), 813-816. https://doi.org/10.1016/j.amc.2003.08.122
  11. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed, Global attractivity and periodic character of a fractional difference equation of order three, Yokohama Math. J., 53(2007), 89-100.
  12. . M. Elabbasy, H. El-Metwally and E. M. Elsayed, On the difference equation $x_{n+1}=\frac{\alpha x_{n-k}}{\beta+\gamma\prod_{i=0}^{k}x_{n-i}}$, J. Conc. Appl. Math., 5(2)(2007), 101-113.
  13. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed, Qualitative behavior of higher order difference equation, Soochow Journal of Mathematics, 33(4)(2007), 861-873.
  14. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed, On the difference equation $x_{n+1}=\frac{a_{0}x_{n}+a_{1}x_{n-1}+...+a_{k}x_{n-k}}{b_{0}x_{n}+b_{1}x_{n-1}+...b_{k}x_{n-k}}$, Mathematica Bohemica, 133(2)(2008), 133-147.
  15. E. M. Elabbasy and E. M. Elsayed, On the global attractivity of difference equation of higher order, Carpathian Journal of Mathematics, 24(2)(2008), 45-53.
  16. E. M. Elabbasy and E. M. Elsayed, On the solutions of a class of difference equations of higher order, International Journal of Mathematics and Statistics, 6(A09)(2010), 57-68.
  17. E. M. Elabbasy and E. M. Elsayed, Dynamics of a rational difference equation, Chinese Annals of Mathematics, Series B, 30(2)(2009), 187-198. https://doi.org/10.1007/s11401-007-0456-9
  18. H. El-Metwally, E. A. Grove, and G. Ladas, A global convergence result with applications to periodic solutions, J. Math. Anal. Appl., 245(2000), 161-170. https://doi.org/10.1006/jmaa.2000.6747
  19. H. El-Metwally, E. A. Grove, G. Ladas and H. D. Voulov, On the global attractivity and the periodic character of some difference equations, J. Differ. Equations Appl., 7(2001), 1-14. https://doi.org/10.1080/10236190108808258
  20. H. El-Metwally, Global behavior of an economic model, Chaos, Solitons and Fractals, 33(2007), 994-1005. https://doi.org/10.1016/j.chaos.2006.01.060
  21. H. El-Metwally and M. M. El-Afifi, On the behavior of some extension forms of some population models, Chaos, Solitons and Fractals, 36(2008), 104-114. https://doi.org/10.1016/j.chaos.2006.06.043
  22. E. M. Elsayed, On the solution of recursive sequence of order two, Fasciculi Mathematici, 40(2008), 5-13.
  23. E. M. Elsayed, Dynamics of a recursive sequence of higher order, Communications on Applied Nonlinear Analysis, 16(2)(2009), 37-50.
  24. E. M. Elsayed, On the Difference Equation $x_{n+1}=\frac{x_{n-5}}{-1+x_{n-2}x_{n-5}$, International Journal of Contemporary Mathematical Sciences, 3(33)(2008), 1657-1664.
  25. E. M. Elsayed, Qualitative behavior of difference equation of order three, Acta Scientiarum Mathematicarum (Szeged), 75(1-2), 113-129.
  26. E. M. Elsayed, Qualitative behavior of s rational recursive sequence, Indagationes Mathematicae, New Series, 19(2)(2008), 189-201. https://doi.org/10.1016/S0019-3577(09)00004-4
  27. E. M. Elsayed, On the Global attractivity and the solution of recursive sequence, Studia Scientiarum Mathematicarum Hungarica, 47(3)(2010), 401-418. https://doi.org/10.1556/SScMath.2009.1139
  28. E. M. Elsayed, Qualitative properties for a fourth order rational difference equation, Acta Applicandae Mathematicae, 110(2)(2010), 589-604. https://doi.org/10.1007/s10440-009-9463-z
  29. E. M. Elsayed, Qualitative behavior of difference equation of order two, Mathematical and Computer Modelling, 50(2009), 1130-1141. https://doi.org/10.1016/j.mcm.2009.06.003
  30. E. A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, Chapman & Hall / CRC Press, 2005.
  31. A. E. Hamza, S. G. Barbary, Attractivity of the recursive sequence $x_{n+1}=(\alpha-\beta x_{n})F(x_{n-1},\,...,\,x_{n-k})$, Mathematical and Computer Modelling, 48(11-12)(2008), 1744-1749. https://doi.org/10.1016/j.mcm.2008.04.011
  32. T. F. Ibrahim, On the third order rational difference equation $x_{n+1}=\frac{x_{n}x_{n-2}}{x_{n-1}(a+bx_{n}x_{n-2})}$, Int. J. Contemp. Math. Sciences, 4(27)(2009), 1321-1334.
  33. V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht, 1993.
  34. M. R. S. Kulenovic and G. Ladas, Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures, Chapman & Hall / CRC Press, 2001.
  35. A. Rafiq, Convergence of an iterative scheme due to Agarwal et al., Rostock. Math. Kolloq., 61(2006), 95-105.
  36. M. Saleh and S. Abu-Baha, Dynamics of a higher order rational difference equation, Appl. Math. Comp., 181(2006), 84-102. https://doi.org/10.1016/j.amc.2006.01.012
  37. M. Saleh and M. Aloqeili, On the difference equation $x_{n+1}=A+\frac{x_{n}}{x_{n-k}}$, Appl. Math. Comp., 171(2005), 862-869. https://doi.org/10.1016/j.amc.2005.01.094
  38. D. Simsek, C. Cinar and I. Yalcinkaya, On the recursive sequence $x_{n+1}=\frac{x_{n-3}}{1+x_{n-1}}$, Int. J. Contemp. Math. Sci., 1(10)(2006), 475-480.
  39. C. Wang, S. Wang and X. Yan, Global asymptotic stability of 3-species mutualism models with diffusion and delay effects, Discrete Dynamics in Natural and Science, Volume 2009, Article ID 317298, 20 pages.
  40. C. Wang, F. Gong, S. Wang, L. LI and Q. Shi, Asymptotic behavior of equilibrium point for a class of nonlinear difference equation, Advances in Difference Equations, Volume 2009, Article ID 214309, 8 pages.
  41. I. Yalcinkaya, C. Cinar and M. Atalay, On the solutions of systems of difference equations, Advances in Difference Equations, Vol. 2008, Article ID 143943, 9 pages, doi: 10.1155/2008/143943. https://doi.org/10.1155/2008/143943

Cited by

  1. Global Attractivity and Periodic Character of Difference Equation of Order Four vol.2012, 2012, https://doi.org/10.1155/2012/746738
  2. On a System of Difference Equations vol.2013, 2013, https://doi.org/10.1155/2013/970316
  3. On the solutions of systems of rational difference equations vol.55, pp.7-8, 2012, https://doi.org/10.1016/j.mcm.2011.11.058
  4. Solutions of rational difference systems of order two vol.55, pp.3-4, 2012, https://doi.org/10.1016/j.mcm.2011.08.012
  5. On the Solutions of a General System of Difference Equations vol.2012, 2012, https://doi.org/10.1155/2012/892571
  6. Solution and Attractivity for a Rational Recursive Sequence vol.2011, 2011, https://doi.org/10.1155/2011/982309
  7. The Form of the Solutions and Periodicity of Some Systems of Difference Equations vol.2012, 2012, https://doi.org/10.1155/2012/406821